# SDR USAA2013070900027

- Difficulty date: July 8, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 43,794 hours, 17,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3159
- Condition: Faulty
- Location: Cabin
- Part time: 43,785 hours, 17,944 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CREW REPORTS THAT EMERGENCY EXIT LIGHTS ABOVE 2L AND 2R ARE INOPERATIVE WHEN AIRBORN ONLY.  OPS NORMAL ON GROUND.  MX TROUBLESHOT AND FOUND AFT EMERGENCY POWER SUPPLY UNIT AT FAULT.  R & R AFT EMERGENCY POWER SUPPLY (ALSO REPLACED BATTERY). LIGHTS OPS CHECK GOOD. ALL WORK DONE IAW AMM 33-51-38.
